Hi, I have the same problem everyone else has in this forum, I'm scared I might be pregnant.
I take orthocyclen, and I'm two or three days into my sugar pills, and it hasn't come yet. I haven't even gotten the usual 'week before' cramps that I usually get. The last time we had intercourse was on the last active pill, and he was using a condom and no slippage or breakage occurred. Before that, we've only had intercourse once before on this cycle of pills, maybe about a week ago using a condom, with the same condom success.
I took a pregnancy test a couple days ago, which came out negative. But I buy store-brand, so you never know. I totally understand how inane this sounds, coming from a million different people at once, but an outside opinion would be nice.
Posts: 11 | From: Michigan | Registered: May 2010
| IP: Logged |
If you have been using the pill perfectly (taking it at a similar time each day, not missing any) and using condoms without any breakage, the chance of pregnancy would be very very minimal. It sounds like your period (withdrawal bleed) may just come later than usual. Withdrawal bleeds can also be affected by things like stress, weight changes and recent illnesses.
-------------------- "Caring for myself is not self-indulgence, it is self-preservation and that is an act of political warfare."
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.